Works matching DE "OSCILLATION theory of difference equations"
Results: 248
A generalization of the theorems of alternation and non-oscillation for differential-operator equations of arbitrary even order.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 196, n. 5, p. 632, doi. 10.1007/s10958-014-1681-x
- By:
- Publication type:
- Article
Some questions of qualitative theory in dynamics of systems with the variable dissipation.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 189, n. 2, p. 314, doi. 10.1007/s10958-013-1189-9
- By:
- Publication type:
- Article
Oscillation of nonlinear neutral delay differential equations of second-order with positive and negative coefficients.
- Published in:
- Turkish Journal of Mathematics, 2009, v. 33, n. 4, p. 341, doi. 10.3906/mat-0711-23
- By:
- Publication type:
- Article
Chung-Smirnov property for Bernstein estimators of distribution functions.
- Published in:
- Journal of Nonparametric Statistics, 2009, v. 21, n. 2, p. 133, doi. 10.1080/10485250802485676
- By:
- Publication type:
- Article
Singular Sturmian separation theorems for nonoscillatory symplectic difference systems.
- Published in:
- Journal of Difference Equations & Applications, 2018, v. 24, n. 12, p. 1894, doi. 10.1080/10236198.2018.1544247
- By:
- Publication type:
- Article
Sharp oscillation and nonoscillation tests for linear difference equations.
- Published in:
- Journal of Difference Equations & Applications, 2017, v. 23, n. 12, p. 1929, doi. 10.1080/10236198.2017.1379515
- By:
- Publication type:
- Article
On the global asymptotic stability and oscillation of solutions in a stochastic business cycle model.
- Published in:
- Journal of Difference Equations & Applications, 2016, v. 22, n. 11, p. 1609, doi. 10.1080/10236198.2016.1231182
- By:
- Publication type:
- Article
Iterative oscillation tests for difference equations with several non-monotone arguments.
- Published in:
- Journal of Difference Equations & Applications, 2015, v. 21, n. 9, p. 854, doi. 10.1080/10236198.2015.1051480
- By:
- Publication type:
- Article
Exact regions of oscillation for a mixed 2D discrete convection system.
- Published in:
- Journal of Difference Equations & Applications, 2015, v. 21, n. 1, p. 37, doi. 10.1080/10236198.2014.979167
- By:
- Publication type:
- Article
Oscillation of solutions of second-order linear differential equations and corresponding difference equations.
- Published in:
- Journal of Difference Equations & Applications, 2014, v. 20, n. 7, p. 1112, doi. 10.1080/10236198.2014.893297
- By:
- Publication type:
- Article
A Butler-type oscillation theorem for second-order dynamic equations on discrete timescales.
- Published in:
- Journal of Difference Equations & Applications, 2014, v. 20, n. 5/6, p. 671, doi. 10.1080/10236198.2013.791689
- By:
- Publication type:
- Article
Oscillation of nonlinear impulsive partial difference equations with continuous variables.
- Published in:
- Journal of Difference Equations & Applications, 2012, v. 18, n. 6, p. 1101, doi. 10.1080/10236198.2010.548809
- By:
- Publication type:
- Article
Asymptotic behaviour of solutions of the difference Schrödinger equation.
- Published in:
- Journal of Difference Equations & Applications, 2011, v. 17, n. 11, p. 1555, doi. 10.1080/10236191003685908
- By:
- Publication type:
- Article
Discrete boundary value problems involving oscillatory nonlinearities: small and large solutions.
- Published in:
- Journal of Difference Equations & Applications, 2011, v. 17, n. 10, p. 1431, doi. 10.1080/10236190903555245
- By:
- Publication type:
- Article
A multigigawatt X-Band relativistic backward wave oscillator with a modulating resonant reflector.
- Published in:
- Technical Physics Letters, 2008, v. 34, n. 3, p. 235, doi. 10.1134/S1063785008030176
- By:
- Publication type:
- Article
Magnetic structure of a spherical cluster of monodomain particles.
- Published in:
- Technical Physics Letters, 2008, v. 34, n. 3, p. 248, doi. 10.1134/S1063785008030218
- By:
- Publication type:
- Article
Excitation of a potentially self-oscillating state in an oscillator with delay and inertia exposed to the simultaneous action of regular and chaotic signals.
- Published in:
- Technical Physics Letters, 1997, v. 23, n. 7, p. 564, doi. 10.1134/1.1261746
- By:
- Publication type:
- Article
Impulse Effect on the Food-Limited Population Model with Piecewise Constant Argument.
- Published in:
- Applications & Applied Mathematics, 2020, v. 15, n. 2, p. 957
- By:
- Publication type:
- Article
An Analysis of the Behavior and Composition of Savings in India.
- Published in:
- IUP Journal of Managerial Economics, 2010, v. 8, n. 3, p. 7
- By:
- Publication type:
- Article
OSCILLATION OF SOLUTIONS OF LINEAR DIFFERENTIAL EQUATIONS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2009, v. 79, n. 1, p. 161, doi. 10.1017/S0004972708001202
- By:
- Publication type:
- Article
Oscillation and Asymptotic Behavior of Higher-Order Nonlinear Differential Equations.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2012, p. 1, doi. 10.1155/2012/951898
- By:
- Publication type:
- Article
Density operator for describing driven damped harmonic oscillator in the diffusion-limited channel.
- Published in:
- Canadian Journal of Physics, 2014, v. 92, n. 10, p. 1069, doi. 10.1139/cjp-2013-0488
- By:
- Publication type:
- Article
COMPARISON THEOREMS IN DELAY DIFFERENTIAL EQUATIONS IN A CRITICAL STATE AND APPLICATIONS.
- Published in:
- Journal of the London Mathematical Society, 2001, v. 63, n. 1, p. 188, doi. 10.1112/S0024610700001599
- By:
- Publication type:
- Article
Meteor radar observations of mesopause region long-period temperature oscillations.
- Published in:
- Advances in Radio Science, 2016, v. 14, p. 169, doi. 10.5194/ars-14-169-2016
- By:
- Publication type:
- Article
Adaptive finite element methods for mixed control-state constrained optimal control problems for elliptic boundary value problems.
- Published in:
- Computational Optimization & Applications, 2010, v. 46, n. 3, p. 511, doi. 10.1007/s10589-008-9195-4
- By:
- Publication type:
- Article
Oscillation of third-order nonlinear functional differential equations with mixed arguments.
- Published in:
- Acta Mathematica Hungarica, 2012, v. 134, n. 1/2, p. 54, doi. 10.1007/s10474-011-0120-4
- By:
- Publication type:
- Article
Comparison of nonlinearities in oscillation theory of half-linear differential equations.
- Published in:
- Acta Mathematica Hungarica, 2008, v. 121, n. 1/2, p. 93, doi. 10.1007/s10474-008-7181-z
- By:
- Publication type:
- Article
Mean oscillation modulus and number-theoretic grid quadrature formulas.
- Published in:
- Mathematical Notes, 2017, v. 101, n. 1/2, p. 320, doi. 10.1134/S0001434617010369
- By:
- Publication type:
- Article
An irregular extension of the oscillation theory of the Sturm-Liouville spectral problem.
- Published in:
- Mathematical Notes, 2007, v. 82, n. 3/4, p. 518, doi. 10.1134/S0001434607090271
- By:
- Publication type:
- Article
Construction of the asymptotics of the solutions of the one-dimensional Schrödinger equation with rapidly oscillating potential.
- Published in:
- Mathematical Notes, 2006, v. 80, n. 1/2, p. 233, doi. 10.1007/s11006-006-0132-5
- By:
- Publication type:
- Article
Oscillatory and asymptotic properties of third-order quasilinear delay differential equations.
- Published in:
- Journal of Inequalities & Applications, 2019, v. 2019, n. 1, p. 1, doi. 10.1186/s13660-019-1967-0
- By:
- Publication type:
- Article
BOUNDED AND UNBOUNDED OSCILLATING SOLUTIONS TO A PARABOLIC-ELLIPTIC SYSTEM IN TWO DIMENSIONAL SPACE.
- Published in:
- Communications on Pure & Applied Analysis, 2013, v. 12, n. 5, p. 1861, doi. 10.3934/cpaa.2013.12.1861
- By:
- Publication type:
- Article
Application of Hybrid Differential Transform/Control-Volume Method to Hyperbolic Heat Conduction Problems.
- Published in:
- Numerical Heat Transfer: Part B -- Fundamentals, 2009, v. 55, n. 3, p. 219, doi. 10.1080/10407790802628796
- By:
- Publication type:
- Article
Modeling of sessile droplet oscillation on electrohydrodynamic jetting nozzle at constant back pressure.
- Published in:
- Journal of Mechanical Science & Technology, 2014, v. 28, n. 7, p. 2815, doi. 10.1007/s12206-014-0635-z
- By:
- Publication type:
- Article
Fractional oscillators from non-standard Lagrangians and time-dependent fractional exponent.
- Published in:
- Computational & Applied Mathematics, 2014, v. 33, n. 1, p. 163, doi. 10.1007/s40314-013-0053-3
- By:
- Publication type:
- Article
LINEARIZED OSCILLATION OF NONLINEAR DIFFERENCE EQUATIONS WITH ADVANCED ARGUMENTS.
- Published in:
- Archivum Mathematicum, 2009, v. 45, n. 3, p. 203
- By:
- Publication type:
- Article
On the Realization of Multiphase Oscillators Using Fractional-Order Allpass Filters.
- Published in:
- Circuits, Systems & Signal Processing, 2012, v. 31, n. 1, p. 3, doi. 10.1007/s00034-010-9235-z
- By:
- Publication type:
- Article
Sharp maximal estimates for multilinear commutators of multilinear strongly singular Calderón–Zygmund operators and applications.
- Published in:
- Forum Mathematicum, 2019, v. 31, n. 1, p. 1, doi. 10.1515/forum-2018-0008
- By:
- Publication type:
- Article
Effect of pulsed ultrasonic on arc acoustic binding in pulsed ultrasonic wave-assisted pulsed gas tungsten arc welding.
- Published in:
- Science & Technology of Welding & Joining, 2017, v. 22, n. 6, p. 465, doi. 10.1080/13621718.2016.1258812
- By:
- Publication type:
- Article
Automated analysis of biological oscillator models using mode decomposition.
- Published in:
- Bioinformatics, 2011, v. 27, n. 7, p. 961, doi. 10.1093/bioinformatics/btr069
- By:
- Publication type:
- Article
Molecular dynamics simulations of carbon nanotube oscillators deformed by encapsulated copper nanowires.
- Published in:
- Molecular Simulation, 2008, v. 34, n. 9, p. 829, doi. 10.1080/08927020802301953
- By:
- Publication type:
- Article
Forced oscillation of second-order differential equations with mixed nonlinearities.
- Published in:
- Journal of Inequalities & Applications, 2014, v. 2014, p. 1, doi. 10.1186/1029-242X-2014-520
- By:
- Publication type:
- Article
Oscillatory Criteria for the Two-Dimensional Difference Systems.
- Published in:
- Journal of Inequalities & Applications, 2010, v. 2010, p. 1, doi. 10.1155/2010/209309
- By:
- Publication type:
- Article
John-Nirenberg Type Inequalities for the Morrey-Campanato Spaces.
- Published in:
- Journal of Inequalities & Applications, 2008, v. 2008, p. 1, doi. 10.1155/2008/239414
- By:
- Publication type:
- Article
Oscillation of Higher-Order Neutral-Type Periodic Differential Equations with Distributed Arguments.
- Published in:
- Journal of Inequalities & Applications, 2007, v. 2007, n. 1, p. 1, doi. 10.1155/2007/98423
- By:
- Publication type:
- Article
Subsequential Convergence Conditions.
- Published in:
- Journal of Inequalities & Applications, 2007, v. 2007, n. 1, p. 1, doi. 10.1155/2007/87414
- By:
- Publication type:
- Article
OSCILLATION FOR CERTAIN IMPULSIVE PARTIAL DIFFERENCE EQUATIONS.
- Published in:
- Demonstratio Mathematica, 2018, v. 51, n. 1, p. 79, doi. 10.2478/dema-2014-0007
- By:
- Publication type:
- Article
Refined mathematical model of vibroactivity of tube screw-rolling mill mandrel bar.
- Published in:
- Metallurgical & Mining Industry, 2014, v. 6, n. 1, p. 39
- By:
- Publication type:
- Article
Management System for Large Li-Ion Battery Packs with a New Adaptive Multistage Charging Method.
- Published in:
- Energies (19961073), 2017, v. 10, n. 5, p. 605, doi. 10.3390/en10050605
- By:
- Publication type:
- Article
Design of Nonlinear Robust Damping Controller for Power Oscillations Suppressing Based on Backstepping-Fractional Order Sliding Mode.
- Published in:
- Energies (19961073), 2017, v. 10, n. 5, p. 676, doi. 10.3390/en10050676
- By:
- Publication type:
- Article